snubbr.com

Doxy vs Murad Acne Complex

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Alright, I know I already made 2 threads already, but I need to make my decision tonight.iv already tried doxy twice, and it did somewhat help my acne, but that was compared to using Proactiv for cystic acne, so it couldnt of gotten worse.right now, I would describe my face/body as:red "stache" area with at least 1-3 whiteheads on it everydaysame on the chinskin colored cysts on my cheeks every once in a while, scars from past cystsforehead and temple area is TOO bad..my neck area has some cysts and red inflammed acne..my chest and back has a very decent amount red inflammed acne along with at least 1-2 cysts on it everyday..now, if I were to use doryx, I'm pretty sure it would just tone down my acne (as it's done before), not make it go away and make me a happy person.and if my acne was to get slightly better, my derm would be happy with the results and probably so no to the Murad Acne Complex, as he was reluctant before.so, it's either:use doxy, skin will probably get better, probably no chance of it clearingor Murad Acne Complexi know it's my decision, but I would love to hear some inputme, personally, I'm slightly leaning towards the Murad Acne Complex..

Comments (9)

Your question was: Doxy vs Murad Acne Complex.

No clue, I'm about 144 pounds and about 5'8 though haha...

Comment #1

Ha you weigh the same as me! There are other factors to consider other than just weight ie severity that your derm will consider.I think you should give it a shot bleh, it sounds like you've ran out of patience with the other treatments. Like you said those treatments wont ever completely stop your acne, Murad Acne Complex can offer you an endgame.I'd have a good talk with your derm though just to be sure. Remember to mention the low dose course as a possible option and see what he/she says. Good luck!..

Comment #2

I don't recall if you had any specific aversion to Murad Acne Complex, but my advice is go for it. I don't know why would would really want to go back on something that you know is unlikely to solve your problem...

Comment #3

Bro I'm no expert as I am only in my 27th day 80 2x daily, but let me give you my take from being on these boards.I will tell you my experiences I can not tell you the norm because 1 thing you will learn from this forum is that there is no normalIf you have minor acne like me, I would never advise anyone to do this. In other words if your skin can be cleared very good with internal antibiotics and a topical I would continue that and just me I would do it for life. I know all the dangers of long term antibiotics but if they were still working for me I would not go near these pills again After 25 years of good results my derm decided enough was enough and put me on it. The side effects for me have been very tough to handle.If you have major acne and it sounds like you do I would jump at the chance to do this drug for 5 months and be done with it possibly for good. Where is the question????But please be prepared foor the following.. My derm did not prepare me and, Im a true lazy loser and didnt do any research and it has been bad for me1) your lips are going to dry out, I dont mean a little dry, I mean dry out like you cant imagine.

Vitamin e tabs cut open to wipe on your lips whatever. Remember everyone sees your lips it's tough...also remember kissing well that has been out for me I have blown off more girls than you can imagine because of my stinkin rotten lips Possibly worst part for me2) Most people advise of a nightmare IB or initial breakout. Mine came in the 7th day was so bad I called in sick 3 days, pustules papules zits on top of motherfreakin zits big small fat and tall ones ridiculous before proactive type pictures on tv. My derm gave me some prednisone so it cleared it right up but I finished script today so waiting for return3) red face, always and dry everything make sure you have a very mild soap and good moisturizer.4) In the last week it has been increasingly difficult for me to wear my contacts as my eyes r drying out5) but in the end it should all be worth it so it's your decision. Just be prepared for a rollercoaster up and down trip.

Remember read everything you can and make your own decision. Dont only research on this site. I love the site but remember most people including me post the most when frustrated and when tane starts working they go about their life and enjoy and leave us hanging with all negatives in our mind only. If I finish this journey (big if for me) I promise I will post at the end and tell people if I feel it was worth it with a step by step of each month.Good luck bro will be looking for your posts..

Comment #4

I tried most thing included antibiotic and differin. nothing worked for apart from Murad Acne Complex.i had very little side effects apart from dry lips and skin. no IB. I carried on going to the gym and playing football.ive been totally clear for over a year now. my only regret is not taking it sooner as now I'm left with scars...

Comment #5

Your on 160mg? that is excessively high! No wonder you side effects have been very tough to handle. I'd seriously consider lowering that dosage. Sorry bleh I'm not trying to derail your thread...

Comment #6

Bleh, IT'S UP TO YOU. You know it is. Make your decision and stand by it. No regrets either way.eta: JJ, I completely agree. Help Meee, unless you're insanely huge, the dose you're on is very high. Please read over your pamphlet, calculate your weight to equal kilograms, and compare it to the chart.

160mg per day is ... wow ... that's high!..

Comment #7

Yeah, I'm definitely gunna go for it.i just got my bloodwork done last thursday, so I should have a derm. appointment soon to get my prescription filled out.ill let you guys know how everything goes (:..

Comment #8

Odds are your acne will be vastly improved with no side effects save some chapped lips.However, there's always the chance you're in the unlucky minority. Shit happens - but you have to be prepared to deal with the consequences if things go sour. For what it's worth, I wish I'd never taken the 'tane. For better or worse, it has changed my life. It did not significantly reduce my acne, and it has left me with weakened discs (degenerative disc disease). As someone who was formerly quite active in contact / combat sports, this has spelled a fairly big lifestyle change.

Think it through m8, good luck..

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.